Doctor insights on:
Can Some Vitamins Cause Drowsiness
NO: Vit. D is remarkably safe & sleepiness is not a known side effect. Side effects are very rare unless one takes toxic doses. I did find some reports of anxiety experienced by some after taking vit. D which is apparently a sign of magnesium deficiency remedied with magnesium. It's possible for someone to be allergic to fillers & binders in supplements so if it makes you sleepy try a different form. ...Read more
Iron Def Anemia: This is Iron Def Anemia ., Most likely due to blood loss . In women in the reproductive age , it could be due to heavy menstruation . Other causes , maybe due to blood loss from the Gastro intestinal tract . It is detected by having a blood count . If YOU think you have any type of ANEMIA , please see your PCP for work up & Diagnosis . ...Read more
Even though I sleep early I still feeling drowsy after waking up. Should I get my vitamin levels checked?
Have been taking peritol but the drowsiness is affecting me.. What vitamins /supplements can I use to counter it's effects for drowsiness?
Stopthe peritol: It is a combined herbal compound- no way of knowing which ingredient causes the issues. Stop for 1 week. ...Read more
NOT EFFECTIVE: If you suffer excess sleepiness (hyper somnolence), you possess a sleep disorder. This is not a problem which will respond to vitamins, but caffeine in coffee or Coca Cola might transiently help. Best approach is too uncover why you have a sleep issue, and get it corrected. Your doctor should be able to assist. ...Read more
Tired and Fatigued: There is no medical advice here about taking vitamins. But when a doctor hears that a healthy person is tired then they begin to wonder about sleep patterns, what your diet consists of, any drugs or alcohol use, and symptoms of depression. Is your diet full of too many sugars? Vitamins will not hurt, but that is about as far as western medicine will comment on. ...Read more
Could taking multivitamins cause side effects, like nausea, fever, drowsiness etc, ? Or is it just like a herxheimer reaction? Thanks.
Yes: Forgive my frankness. First, today's medical quacks use the term "herxheimer reaction" whenever one of their own products actually makes somebody sick. ("we destroyed the infection / poisons so quickly.") free speech laws protect them. Second, if you are reading books by crooks and buying their products, you never know what's really in those pills. It's your health and your money. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can vitamin c cause rashes?
- Can a vitamin b12 deficiency cause high blood pressure?
- Can low vitamin d cause dizziness?
- Ask a doctor a question free online
- Can too much vitamin c cause hives or a rash?
- Can vitamins cause urinary tract infections?
- Can vitamin d cause irregular periods?
- Can vitamins cause yeast infections?
- Talk to a neurologist online